Open Access
October 2005 Lagrangian homology classes without regular minimizers
Jon Wolfson
J. Differential Geom. 71(2): 307-313 (October 2005). DOI: 10.4310/jdg/1143651771


We show that there is an integral homology class in a Kähler-Einstein surface that can be represented by a lagrangian two-sphere, but that a minimizer of area among lagrangian two-spheres representing this class has isolated singularities with non-flat tangent cones.


Download Citation

Jon Wolfson. "Lagrangian homology classes without regular minimizers." J. Differential Geom. 71 (2) 307 - 313, October 2005.


Published: October 2005
First available in Project Euclid: 29 March 2006

zbMATH: 1097.53052
MathSciNet: MR2197143
Digital Object Identifier: 10.4310/jdg/1143651771

Rights: Copyright © 2005 Lehigh University

Vol.71 • No. 2 • October 2005
Back to Top